# SDR FDEA201007072392

- Difficulty date: July 7, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559025
- Condition: Corroded
- Location: Bs 1260-1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AREA. LT SIDE BET BS 1260-1280 INBD CREASE BEAM CHORD WITH CORROSION.  REMOVED CORROSION IAW SRM 51-10-02,  BLENDED AREA L=40'", W=2.0" D=.013 ORIG. MAT. .070, REMAINING .057 OUT OF LIMITS, IAW SRM 53-60-13 FIG 101 DET. III. REMOVED REPLACE CREASE BEAM STA 1180-1280 LT IAW SRM 51-40-02. MAJOR REPAIR
